[Gastrointestinal bleeding after low doses of aspirin: gastroscopic and clinical patterns in two pediatric patients (author's transl)].
Аннотация
Two cases of gastrointestinal bleeding (haematemesis-melena) after ingestion of low doses of aspirin are described. Gastroscopic examinations suddenly performed (until 24 hours) have shown the typical gastric alterations due to this drug. The Authors, besides calling the attention on the possible gastrointestinal accidents following salicylates ingestion, suggest that these events may easier occur with familial predisposition and with contemporary assumption of other gastrolesive drugs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.